# SDR LR7A05176

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fs597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC5324, FOUND RT MLG BEAM CRACKED 2 INCHES FROM TOP FASTENER HOLE PROGRESSING INBOARD AND SLIGHTLY UPWARD TO INBOARD EDGE OF BEAM WEB FS 597, WL146, RBL64.  REPAIRED IAW ED05-028-3 AND SMP 583 FIG 53-40-31, MEA 382-53-05-084, NR 0287.
